Mixed molybdenum chalcogenides
Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1163-1164
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_5_a29,
author = {A. A. Opalovskii and V. E. Fedorov},
title = {Mixed molybdenum chalcogenides},
journal = {Doklady Akademii Nauk},
pages = {1163--1164},
year = {1965},
volume = {163},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a29/}
}
A. A. Opalovskii; V. E. Fedorov. Mixed molybdenum chalcogenides. Doklady Akademii Nauk, Tome 163 (1965) no. 5, pp. 1163-1164. http://geodesic.mathdoc.fr/item/DAN_1965_163_5_a29/